MAUDE Adverse Event Report: MEDTRONIC XOMED INC. XPS® HANDPIECE - VISAO®; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

MEDTRONIC XOMED INC. XPS® HANDPIECE - VISAO®; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 3334800T
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Overheating found during testing of the device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During testing service and repair observed overheating.There was no known impact or consequence to patient.
 
Additional Manufacturer Narrative
The product analysis result indicates that there was no fault.Performed pre-temperature repair test and unit operated within normal parameters.Temperature were nose-87, middle-84, rear-89.However, as a precautionary measure, replaced nose bearings, nose spacer, wave washer and ceramic bearings.Unit was tested to manufacturing specifications.Fdr and fdc no longer apply.If information is provided in the future, a supplemental report will be issued.

Brand Name
XPS® HANDPIECE - VISAO®
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key9925936
Report Number1045254-2020-00211
Device Sequence Number11581182
Product Code ERL
UDI-Device Identifier00643169360945
UDI-Public00643169360945
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3334800T
Device Catalogue Number3334800T
Device Lot Number212180196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date04/04/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1